MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5582/irdr.2015.01033

Медицинская библиотека · Intractable & rare diseases research · 2015

Azathioprine-induced atrial fibrillation.

Dogan Pinar, Grbovic Enis, Inci Sinan, Bayraktar Fatih, Cagli Kumral

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Azathioprine, a purine analogue that competitively inhibits the biosynthesis of purine nucleotides, is used in a wide range of conditions. Although its side-effects are well known, cardiac side effects like paroxysmal atrial fibrillation (AF) are based on only a few case reports. We describe here the case of a 55-year-old woman with primary biliary cirrhosis who presented a first-detected, symptomatic AF 2 h after azathioprine therapy which resolved after discontinuation of the drug with no predisposing factors for supraventricular arrhythmias (systemic hypertension, diabetes or coronary artery disease). The temporal coincidence of atrial fibrillation and azathioprine intake and disappearance of the AF episode after discontinuation of therapy allows us to suggest an intrinsic pro-arrhythmic effect of azathioprine. Therefore, physicians should be aware of this problem when this drug is administered.

Для цитирования: Dogan Pinar, Grbovic Enis, Inci Sinan, Bayraktar Fatih, Cagli Kumral. Azathioprine-induced atrial fibrillation.. Intractable & rare diseases research. 2015. DOI: 10.5582/irdr.2015.01033.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.